Why Do Percocet Make You Itch?

Answer

Percocet can cause itching as a side effect. It releases histamine, which causes the itchiness. Other side effects include dizziness, drowsiness and nausea.
Reference:
1 Additional Answer
Ask.com Answer for: why do percocet make you itch
Percocet (acetaminophen-oxycodone): Side Effects
Side effects that you should report to your doctor or health care professional as soon as possible: allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue breathing difficulties, wheezing confusion light More »
Source: healthline.com
Q&A Related to "Why Do Percocet Make You Itch?"
http://www.chacha.com/question/why-is-itching-a-si...
If you're itching when you take Percocet it's not a good sign. Typically it means you're either allergic to Oxycodone (primary ingredient) or Tylenol, since Percocet is a combination
http://wiki.answers.com/Q/Why_do_you_itch_when_you...
I am sure it is the chemical makeup of the drug and how it counter ac's (sp) with your system. We are all make up of molecules, cells, etc. Not everyone is made up with the same systems
http://answers.yahoo.com/question/index?qid=200612...
Not medical advice:Try a topical ointment like Cortizone 10. Ask MD if you can use Benadryl. Good luck
http://www.kgbanswers.com/what-can-i-do-to-ease-it...
Explore this Topic
There are a number of reasons as to why you are itching. You could be itching because of allergic reaction from contact with irritants or certain chemicals like ...
There are many reasons why your dog could be itching. The most common reasons are because of fleas, ticks or lice. Other possible reasons could be due to airborne ...
infection. ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com